hair loss help.com is your complete hair loss guide and resource for info about Propecia, Rogaine, minoxidil, transplants, thymuskin, Revivogen, folliguard, tricomin and other hair loss and baldness remedies
Hair Loss Help
Decrease font size
Increase font size
Topic Title: beggining of gyno from oral spiro
Topic Summary: beggining of gyno from spiro
Created On: 12/23/2016 11:56 AM
Status: Post and Reply
Linear : Threading : Single : Branch
Search Topic Search Topic
Topic Tools Topic Tools
View similar topics View similar topics
View topic in raw text format. Print this topic.
 12/23/2016 11:56 AM
User is offline View Users Profile Print this message

Author Icon
koka
Prolific Poster

Posts: 340
Joined: 02/09/2015

hello..can gyno vanish after you discontinue spiro..iam taking 100 mg since april 2016
 12/23/2016 05:03 PM
User is offline View Users Profile Print this message

Author Icon
ohmyhair
Prolific Poster

Posts: 310
Joined: 11/07/2012

Originally posted by: koka

hello..can gyno vanish after you discontinue spiro..iam taking 100 mg since april 2016


I am sorry to tell you that do not, It is extremely resistant , I had to go under the knife to remove, back in 2005.
I was young and dumb, now with 38, I can said It was of the more stupid things I have done in my life. Oral antiandrogens are not for men, at least, not if you want to use your dick. Stronger thing you can get, and I use it, is dutasteride, further than that, will give you Titties.
After I got the Gyno, I stopped the spiro and tried Arimidex plus tamoxifen plus clomiphen for several month, without any luck at all.

Also, I am talking about really gyno, that kind that, when you touch your nipples, there are like a " stone" around them.
This is Gyno ( one of the left, that is the " before " surgery :


-------------------------
I got my Rogain foam on amazon.
I got my avodart on pillsforall.com
 12/24/2016 03:23 AM
User is offline View Users Profile Print this message

Author Icon
koka
Prolific Poster

Posts: 340
Joined: 02/09/2015

ohmyhair..thnx for reply..my gyno is not that severe..only ine side is more noticeable..the left.. i think is the beggining..i thought of spiro bcs fin destroyed my hairline
 01/07/2017 07:02 PM
User is offline View Users Profile Print this message

Author Icon
ohmyhair
Prolific Poster

Posts: 310
Joined: 11/07/2012

Try topical ketoconazole cream. Stop the the spiro, at least the oral one, may be you can try topical way. Also, minoxidil. May be you can use minox ( if you do or did not use it ) and then the keto cream or foam.

-------------------------
I got my Rogain foam on amazon.
I got my avodart on pillsforall.com
Statistics
35762 users are registered to the Hair Loss Help forum.
There are currently 0 users logged in.
The most users ever online was 10152 on 02/16/2012 at 11:47 AM.
There are currently 504 guests browsing this forum, which makes a total of 504 users using this forum.

FuseTalk Basic Edition v3.2 - © 1999-2017 FuseTalk Inc. All rights reserved.

Copyright 2001-2012 - All Rights Reserved - Hairlosshelp, Inc